# SDR TWRA97141

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND SEAT 59C THROUGH 65C EVAC LIGHTS INOP.  RESPLICED BROKEN WIRE.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
